# SDR FX72003F00000

- Difficulty date: December 2, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 211473
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS BEING TAXIED FROM BLAST FENCE FOR A DMI ON NR 3 EPR AND NR2 EGT INBOUND ITEM WHEN APPARENTLY THE NR 1 BRAKE SEIZED AND THE GEAR CAUGHT ON FIRE.  THE AREA WAS INSPECTED IAW MFG TELEX FAX-MIA-02-00027H 06DEC02 AND SRM 51-10-4.  THE GEAR WAS REPLACED AND ALL TIRES AND BRAKES ON THE LEFT SIDE IAW MM AS WELL AS THE BRAKE METERING VALVE.  THE AIRCRAFT WAS RETURNED TO SERVICE AFTER A TEST FLIGHT ON 12/21/02.
